# SDR FDEA201601190204

- Difficulty date: January 19, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 78,342 hours, 15,546 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Power
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER TEST FAILED ON PREFLIGHT.  CYCLED SWITCH, TEST FAILED AGAIN.  BATTERY CHARGER CONNECTOR REMOVED &  RECONNECTED IAW MM 24-34-03-4.  EMER POWER TESTED AGAIN.  TEST PASSED, OK FOR SERVICE.
